# SDR SWAA2022032534365

- Difficulty date: November 28, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 26,538 hours, 11,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 453A261125
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 727 CENTER FLOOR PLATE STIFFENER IS CRACKED. / RECEIVED AND VERIFIED NEW AFT CARGO FLOOR STA 727 CAP STRIP ASS AS P/N 453A2611-25 IAW AIPC 25-52-10-19 ITEM 55A TAG# WN1541
